# SDR UIEA2017071201181

- Difficulty date: July 8, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 89,745 hours, 20,427 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fastener
- Part number: 2117776
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT T/R HAS EXCESSIVE MOVEMENT IN NR 7 BLOCKER DOOR FORM THE TOP. REMOVED AND REPLACED WORN HARDWARE ON NR 7 BLOCKER DOOR ON NR 2 LT T/R INSTALLED BLOCKER DOOR IAW AMM 78-31-14-864-009. OPS CHECK GOOD PER AMM 78-31-14-206-001.
